Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Existence of extremal metrics on compact almost homogeneous Kähler manifolds with two ends

Author: Daniel Guan
Journal: Trans. Amer. Math. Soc. 347 (1995), 2255-2262
MSC: Primary 58E11; Secondary 53C25, 53C55
MathSciNet review: 1285992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove the existence and the uniqueness of extremal metrics in every Kähler class of any compact almost homogeneous Kähler manifold with two ends by considering the scalar curvature equations, those manifolds might not be projective. We also prove that there are extremal metrics in some Kähler classes of a completion of the multicanonical line bundle of a Kähler-Einstein manifold of positive Ricci curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E11, 53C25, 53C55

Retrieve articles in all journals with MSC: 58E11, 53C25, 53C55

Additional Information

PII: S 0002-9947(1995)1285992-6
Keywords: Extremal metrics, almost homogeneous manifolds, Kähler-Einstein manifolds, scalar curvature equations
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia